# SDR SWIA201231237

- Difficulty date: July 9, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 8,512 hours, 4,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HAS A CRACK ON THE OUTER PANE.  (SERVICE)  REPLACED LEFT WINDSHIELD.  P/N: NP139321-5,  S/N OFF: 09204H6318.
